Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

295 Publications


2012 | Journal Article | IST-REx-ID: 1471 | OA
Prym varieties of spectral covers
T. Hausel, C. Pauly, Geometry and Topology 16 (2012) 1609–1638.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 1472 | OA
Topology of hitchin systems and Hodge theory of character varieties: The case A 1
M. De Cataldo, T. Hausel, L. Migliorini, Annals of Mathematics 175 (2012) 1329–1407.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 1725
Developmental pattern formation: Insights from physics and biology
A. Kicheva, M. Cohen, J. Briscoe, Science 338 (2012) 210–212.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 171 | OA
Inhomogeneous cubic congruences and rational points on del Pezzo surfaces
T.D. Browning, S. Baier, Journal Fur Die Reine Und Angewandte Mathematik 2013 (2012) 1–65.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 1756 | OA
Multifunctional devices and logic gates with undoped silicon nanowires
M. Mongillo, P. Spathis, G. Katsaros, P. Gentile, S. De Franceschi, Nano Letters 12 (2012) 3074–3079.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications